# SDR HEEA978872

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4000L
- Make and model: Snias AS350B2
- Aircraft serial: 2873
- System (JASC): 2435 · Starter-Generator
- Part: Brushes
- Part number: 420A20
- Condition: Worn
- Location: Start/Gen
- Part time: 483 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

START/ GEN BRUSHES WORN.
